# SDR JIKA2014121701

- Difficulty date: December 17, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N556UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT556
- Aircraft time: 20,687 hours, 22,849 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781006029
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT BOTH LT & RT HYD FAILURE LIGHTS ILLUMINATED, WHILE THE HYD PRESS GAUGE WAS FLUCTUATING. UNABLE TO EXTEND THE FLAPS PAST THE ¼ POSITION.  WHEN THE PILOT PUT THE GEAR HANDLE TO THE DOWN POSITION THE LG DID NOT EXTEND & THE HYD SYS PRESS GAUGE INDICATED ZERO.  THE PILOT PERFORMED A MANUAL GEAR EXTENSION IAW AMF PROCEDURES & RECEIVED A LG DOWN & LOCKED INDICATION.  THE ACFT LANDED WITHOUT INCIDENT.  TROUBLE SHOOTING REVEALED A LEAKING FLAP UP HYD LINE PN 27-81006-029 IN LT WW.  REPLACED THE FLAP UP HYD LINE WITH A NEW FABRICATED LINE IAW AMM.  PERFORMED FLAP SYS LEAK & OPERATIONAL CHECKS, ALL CHECKS WERE SATISFACTORY.
